Nagoya Mathematical Journal

On formal theories

Katuzi Ono

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 32 (1968), 361-371.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797389

Mathematical Reviews number (MathSciNet)
MR0233680

Zentralblatt MATH identifier
0165.01204

Subjects
Primary: 02.18

Citation

Ono, Katuzi. On formal theories. Nagoya Math. J. 32 (1968), 361--371. https://projecteuclid.org/euclid.nmj/1118797389


Export citation

References